# SDR ASAA2025071960094

- Difficulty date: July 19, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPARTMENT FLOOR PANEL 211AF STRUCTURE CUTOUT AFT EDGE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REPAIRED FLOOR STRUCTUER IAW ASA EA 800-53EA-29091W= 1.0 O= .050 R= .039 L= 1.75 D= .011.
